Jump to content
Important Survey - Please Participate ×

What do i do? has anyone had this problem?


[im...]

Recommended Posts

 

ive taken xanax for a month and a half and took about 1 mg a day two .5 mg pills a day and ive been tapering for the past three weeks and was dwon to .12 mg for about a week and felt fine and then i decided to not take one at all yesterday and had a noctorunal panic attack was that tapering to fast should i of did half of a half of a half of a pil after doing the half of a half for a another week i know that sounds confusing heres a list to make it easiar what i did...my problem just seems to be at nighttime as im going to sleep. a nocturnal panic attack

 

*(Only took xanax for month and a half)*

[.5mg]1-2 weeks felt fine

[.25mg] 1 week felt fine

[.12mg] 5-6 days felt fine

[0mg] fine untill night time

 

it seems my anxiety comes at night when i lay in bed and go to sleep like its not even that i think about anything its just like ther for no reason.. and i had a noctorunal panic attack as im falling asleep like im halfway assleep and i suddenly jolt and wake up sometimes i wake up freaking out gasping for air for like 1 second and it really freaks me out and its like i can feel my adrenaline start before this.This happened one night about a month and a half ago and ever since ive had anxiety like its like i have PTSD from my first panic attack like it was really scary. Do all i have to do is somehow get over that and itll go away or is it like permanent

Link to comment
Share on other sites

Hi, James.

 

I'm sure there will be some who think you tapered too fast and, of course, it is possible.  Many people find that getting off the last little bit is quite difficult.  My impression, though, is that you are getting some "regular" withdrawal symptoms and just need to give yourself more time to heal.  In the meantime, it is important to have techniques for dealing with potential panic attacks.  I used to practice my controlled breathing throughout the day, for instance, so I could start doing it the instant I sensed an increase in anxiety - or woke up with heart pounding, sweating, etc. Those episodes are very scary but they won't kill you.  Here's one of my favorite threads about coping with panic attacks.  I hope you find something useful there:

 

http://www.benzobuddies.org/forum/index.php?topic=13001.msg180729#msg180729

Link to comment
Share on other sites

james, xanax is an evil drug as we all have found out. any drug that changes the chemistry in our brain is just sick. with your time line you have not been on it that long so imho i don't think you will have any long term effects. hopfully you tapered enough to not be at risk for a seizure. i would just stay away from the rat poison. talk to your doc to be sure. rstuds
Link to comment
Share on other sites

Hi James, I agree with what was just said. but if that doesnt work...then go slower, and talk to your doctor...wouldnt hurt. check this outhttp://www.benzo.org.uk/manual/bzcha03.htm#7.

Panic and fear are the enemy. Remember..in reality everything is OK.

 

 

 

 

                                                                    ;)

Link to comment
Share on other sites

Night anxiety is a common symptom for me. 

 

I found that coffee made a big difference

 

Also, if I take a bath with lavender oil, sea salt and baking soda

or sit quietly before bed, I have a better night's sleep.

 

good luck

Link to comment
Share on other sites

×
×
  • Create New...